# SDR CA960315009

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Part number: 2754000123
- Condition: Broken
- Location: Lt Emerg Up Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT EMERGENCY UPLOCK RELEASE CABLE IN AREA OF BATTERY, FOUND DAMAGED WITH MANY STRANDS BROKEN.
